MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX45012UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 12/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, five resolute onyx drug eluting stents were implanted; four in the lad and one in the 1st diagonal and two nc euphora balloons were used in the lad.On the same day, patient suffered elevated troponin and recovered the following day.Cec adjudicated the event as non-q wave myocardial infarction of the target vessel.Investigator assessed the event is unlikely related to device and not related to antiplatelet medication.
 
Additional Manufacturer Narrative
Cec adjudication; cec adjudicated stent thrombosis as not an event.Cec adjudicated non q wave mi (tv) as a non event.Patient has a medical history of hyperlipidemia, chronic renal insufficiency, multi-vessel coronary artery disease, and previous pci.During the index procedure, two resolute onyx drug-eluting stents were implanted in the 1st diagonal and three implanted in the lad.Orbital atherectomy of lad was also performed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec adjudication still non-q-wave mi (target vessel), mdt extended historical peri-pci.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8150438
Report Number9612164-2018-03549
Device Sequence Number13526972
Product Code NIQ
UDI-Device Identifier00643169557239
UDI-Public00643169557239
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2019
Device Catalogue NumberRONYX45012UX
Device Lot Number0008495772
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer11/30/2018
11/15/2018
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date12/21/2018
03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient Weight115